# SDR S9BA2008024

- Difficulty date: June 20, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 3,834 hours, 1,155 cycles
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNUSUAL NOISE NOTED IN COMPRESSOR SECTION (NR 2 ENG) UPON START UP.  REMOVED ENGINE FROM SERVICE, ENGINE RETURNED TO ENGINE SHOP, FOUND 1ST STAGE BLADE RUB.  ENGINE PENDING REPAIR.  (K)
